R.A. Rashwan


In this paper, some coupled coincidence and common fixed point theorems for two self mappings have been derived which satisfy certain inequality involving a function of two variables that measures the distance between points in ordered metric spaces. For particular choices of the function several generalizations of many fixed point theorems which contain altering distance
functions may be obtained. Our results can be applied directly to study multidimensional fixed point theorems which cover the concepts of coupled , tripled, quadruple fixed point etc.

Full Text:



G. V. R. Badu and P. D. Sailaja: A fixed point theorem of generalized weakly contractive maps in orbitally complete metric spaces, athai J. Math., 9(2011), 1-10.

T. G. Bhaskar, V. Lakshmikantham: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Analysis, 65(2006), 1379-1393.

B. S. Choudhury: A common unique fixed point result in metric spaces involving generalised altering distances, Mathematical Communications, 10(2005), 105-110.

B. S. Choudhury and P. N. Dutta: A unified fixed point result in metric spaces involving a two variable function, Filomat, 14(2000), 43-48.

V. Lakshmikantham, Ljubomir Ciri ´ c´: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Analysis, 70(2009), 4341-4349.

D. Delbosco: Unestensione di un teorema sul punto di S. Reich, Rendiconti del Seminario Matematico Universit e Politecnico di Torino, 35 (1967), 233-238.

V. Gupta and Ramandeep: Some coupled fixed point theorems in partially ordered S-metric

spaces, Miskolc Mathematical Notes, 16(1) (2015), 181194.

V. Gupta, Ramandeep, N. Mani and A. K. Tripathi: Some fixed point result involving generalized

altering distance function, Procedia Computer Science , 79 (2016), 112117.

[9] K. Jha, R.P. Pant and P. Thapa: Some fixed point results by altering distances between points,

Kathmandu University J. of Science, Engineering and Technology 6(1) (2010), 123- 134.

M. S. Khan, M. Swalesh and S. Sessa: Fixed point theorems by altering distances between the points, Bulletin of the Australian Mathematical Society 30, issue 1 (1984), 1- 9.

R. D. Marr: Partially ordered space and metric spaces, American Mathematical Monthly, 72(6) (1965), 628631.

S. V. R. Naidu and Visakhapatnam: Some fixed point theorems in metric spaces by altering distances, Czechoslovak Math. J., 53(128) (2003), 205212.

H. K. Nashine and H. Aydi: Coupled fixed point theorems for contractions involving altering

distances in ordered metric spaces, Mathematical Sciences, 2013, 7:20.

H. K. Pathak and R. Sharma: A note on fixed point theorems of Khan, Swaleh and Sessa,Math. Edn., 28 (1994), 151157.

R. A. Rashwan A. Sadeek: A common fixed point theorem in complete metric spaces, Southwest J.Pure Appli. Math., 2 (1996), 6-10.

A. C. M. Ran and M. C. B. Reurings: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proceedings of the American Mathematical Society , 132(5) (2004), 14351443.

K. P. R. Rao, A. S. Babu and D. V. Babu: Common fixed point theorems through generalized altering distance functions, International Mathematical Forum, 2(65) (2007), 32333239.

Y, Sang and Q. Meng: Fixed point theorems with generalized altering distance functions in partially ordered metric spaces via w-distances and applications, Fixed Point Theory and Applications, (2015) 2015:168.

K. P. R. Sastry, S. V. R. Naidu, G. V. R. Babu and G. A. Naidu: Generalization of common fixed point theorems for weakly commuting maps by altering distances, Tamkang J. Math. , 31(3) (2000), 243250.

F. Skof: Teorema di punti fisso per applicazioni negli spazi metrici, Atti. Aooad. Soi. Torino,111 (1977), 323 329.


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Free Web Counter